# SDR CHQA200500210

- Difficulty date: December 10, 2005
- Submitted: December 13, 2005
- Operation: Air carrier
- Aircraft: N288SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145461
- Aircraft time: 11,934 hours, 9,593 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: PV303211MODA
- Part serial: MX639065
- Condition: Inoperative
- Location: Hyd System
- Part time: 11,572 hours, 9,331 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 3191 PHL-GSO UPON DEPARTURE FROM PHL, RECEIVED HYD 1 LO QTY ON EICAS WHEN THE GEAR WAS RETRACTED.  RAN QRH.  DURING CRUISE, E1 HYD PUMP FAIL AND EVENTUALLY HYD SYS FAIL APPEARED ON EICAS.  RAN QRH AGAIN.  COORDINATED WITH DISPATCH AND MAINTENANCE OVER ATLANTA RADIO AND DECLARED AN EMERGENCY.  CONTINUED ONTO GSO.  LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED ENGINE DRIVEN PUMP IAW EMB 145 MM 29-10-03.  OPS CHECK GOOD.  LEAK CHECK GOOD.  NO LEAKS FOUND AT THIS TIME.
